# SDR 96FDEA00934

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46922
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Screws
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4343, NR 3 PYLON HAD 5 TRI-WING SCREWS LOOSE ON LT SIDE OF PYLON AT AFT MOUNT BULKHEAD, STA YN 420.
